# SDR IPXA2025103031577

- Difficulty date: October 30, 2025
- Submitted: October 30, 2025
- Operation: Air carrier
- Aircraft: N425UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25370
- Aircraft time: 35,134 hours, 23,229 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AIR TURN BACK,  LANDING GEAR HANDLE STUCK DOWN.  LOCK OVER RIDE INOPERATIVE IN AIR.  PERFORMED PSEU BITE CHECK IAW FIM 32-09 FAULT TREE 802. BITE CHECK GOOD.
